Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21861
Title: The marshals of Alexander's empire
Authors: Shipley, G
First Published: 1-Jan-1999
Publisher: OXFORD UNIV PRESS
Citation: CLASSICAL REVIEW, 1999, 49 (2), pp. 480-482
DOI Link: 10.1093/cr/49.2.480
ISSN: 0009-840X
Links: http://hdl.handle.net/2381/21861
Type: Journal Article
Appears in Collections:Published Articles, School of Archaeology and Ancient History

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.